Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 687184, 9 pages
http://dx.doi.org/10.5402/2011/687184
Research Article

Robustness of Krasnoselski-Mann's Algorithm for Asymptotically Nonexpansive Mappings

1Department of Mathematics, Nanchang University, Nanchang 330031, China
2Department of Mathematics, Xi'an Jiaotong University, Xi'an 710049, China

Received 22 February 2011; Accepted 11 April 2011

Academic Editors: V. Kravchenko and A. Peris

Copyright © 2011 Yu-Chao Tang and Li-Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Heinz H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Butnariu, Y. Censor, P. Gurfil, and E. Hadar, “On the behavior of subgradient projections methods for convex feasibility problems in Euclidean spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 786–807, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Maruster and C. Popirlan, “On the Mann-type iteration and the convex feasibility problem,” Journal of Computational and Applied Mathematics, vol. 212, no. 2, pp. 390–396, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. K. Xu, “A variable Krasnosel'skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. C. E. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  8. P. L. Combettes, “On the numerical robustness of the parallel projection method in signal synthesis,” IEEE Signal Processing Letters, vol. 8, no. 2, pp. 45–47, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. T. H. Kim and H. K. Xu, “Robustness of Mann's algorithm for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1105–1115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. C. Ceng, Y. C. Liou, and J. C. Yao, “Robustness of Mann type algorithm with perturbed mapping for nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 734181, 21 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Abbas, S. H. Khan, and B. E. Rhoades, “Simpler is also better in approximating fixed points,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 428–431, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Abbas and B. E. Rhoades, “A fixed point result for asymptotically nonexpansive mappings on an unbounded set,” Carpathian Journal of Mathematics, vol. 25, no. 2, pp. 141–146, 2009. View at Google Scholar
  14. C. E. Chidume and B. Ali, “Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 377–387, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Hao, S. Y. Cho, and X. L. Qin, “Some weak convergence theorems for a family of asymptotically nonexpansive nonself mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 218573, 11 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  16. M. O. Osilike, A. Udomene, D. I. Igbokwe, and B. G. Akuchu, “Demiclosedness principle and convergence theorems for k-strictly asymptotically pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1334–1345, 2007. View at Publisher · View at Google Scholar
  17. H. K. Pathak, Y. J. Cho, and S. M. Kang, “Strong and weak convergence theorems for nonself-asymptotically perturbed nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1929–1938, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  20. K. K. Tan and H. K. Xu, “Fixed point iteration processes for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 733–739, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Google Scholar · View at Scopus
  22. J. G. Falset, W. Kaczor, T. Kuczumow, and S. Reich, “Weak convergence theorems for asymptotically nonexpansive mappings and semigroups,” Nonlinear Analysis: Theory, Methods & Applications, vol. 43, no. 3, pp. 377–401, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181–1191, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH